# SDR TRAX200700704

- Difficulty date: May 21, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 20,512 hours, 17,104 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ARROW AT PAX DOOR ENTRANCE WORN.
